Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
Do you know how many of these tablets were consumed?How long ago did this occur?
She may suffer no complications from this ingestion and pepto bismol can be used in dogs, so this medication in and of itself is safe. Because you aren't sure what she consumed or how many she might have consumed of all the medications she had access to, keep a close eye on her. We have abut 2 hours to induce vomiting following an ingestion and it seems likely for her to be outside of this window. If you see any odd behavior at all, she needs to be examined and I would bring the whole bag of medication with you so that your vet can look through it. Typically we would be looking for vomiting, diarrhea, avoiding food and/or water, stumbling, acting drunk, eyes dilated, etc. If you see any of these signs, even overnight, she needs a prompt exam from a vet.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800